Electron. J. Diff. Eqns., Vol. 2002(2002), No. 103, pp. 1-15.

On the unique constructive solvability of Hammerstein equations

Petronije S. Milojevic

We study the unique constructive solvability of Hammerstein operator equation in Banach spaces using iterative and projection like methods. Some error estimates are also given. The linear part is assumed to be either selfadjoint or non-selfadjoint. Applications to Hammerstein integral equations are given.

Submitted July 13, 2002. Published December 10, 2002.
Math Subject Classifications: 47H14, 35L70, 35L75, 35J40.
Key Words: Unique approximation, solvability, Hammerstein equations, A-proper maps, surjectivity, error estimates.

Show me the PDF file (241K), TEX file, and other files for this article.

Petronije S. Milojevic
Department of Mathematical Sciences and CAMS
New Jersey Institute of Technology
Newark, NJ, 07102 USA
e-mail address: pemilo@m.njit.edu
Return to the EJDE web page